# SDR SWAA2022032928577

- Difficulty date: September 11, 2019
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N7887A
- Make and model: Boeing 737752
- Aircraft serial: 35123
- Aircraft time: 41,913 hours, 20,687 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER T/E PANEL JUST AFT OF #1 PYLON HORIZ. SEAL RETAINER IS CRACKED. / REMOVED AND REPLACED LEFT WING UPPER T/E PANEL AFT OF #1 PYLON HORIZONTAL RETAINER IAW SRM 51-40-02-0G-0 84036U 23SEP19
